Re: May Help For Hives &Fatigue.... by mackenzie1 ..... Candida & Dysbiosis Forum
Date: 8/18/2007 12:16:45 PM ( 13 years ago ago)
I'm so glad to hear that you are doing so well, ThrzHope! Thanks for the information and your update! I do think the fact that some of us get hives during our candida cleansing is an immune response to our bodies getting overloaded with candida toxins as the organism dies off. I developed some hives on my throat while going through die-off while taking Humaworm, and I feel very certain that candida die-off was the cause, even though I had taken Difulcan many months earlier. The hives have subsided now, and Humaworm completely cured me of candida (or I should say it knocked the socks off the little buggers to the point that they couldn't stand up and fight anymore! LOL!) I'm very grateful to have that behind me!
<< Return to the standard message view
fetched in 0.06 sec, referred by www.curezone.org/forums/fmp.asp?i=944485